# SDR DXTA2011100304740

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600778
- Aircraft time: 2,199 hours, 1,872 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE327
- Condition: Inoperative
- Location: M/Nlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH EXTENDED GEAR. RECEIVED TWO GREEN AND NO RT GEAR INDICATIONS & NO RED LIGHTS.  PERFORMED "LANDING GEAR WILL NOT EXTEND" CHECKLIST WHICH REQUIRES GEAR BLOWDOWN.  PERFORMED UNSUCCESFUL ROTARY TEST .  DID NOT GET AURAL TONE.  AFTER LANDING ALL 3 LIGHTS ILLUMINATED ON TAXI IN.    R & R RT MAIN & NOSE GEAR INDICATOR BULBS IAW MM 33-11-01. PERFORMED FULL LANDING GEAR FUNCTIONAL TEST & SERVICE IAW MM 32-01-00.  GEAR WARNING HORN FUNCTION CORRECT IAW CONFIGURATION.  OPS & LEAK CHECKED GOOD.
